# SDR SWAA2023092592245

- Difficulty date: August 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW BS 907 T BS 927 AND RBL 13.8 FWD POSITION AT AFT CARGO COMPARTMENT 2023-530830<[01] REPLACED ANGLE BTW BS 907 T BS 927 AND RBL 8.10 TO RBL 20 FWD POSITION AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02.SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTIVE ACTION CERTIFIED
